# SDR ASAA2014082008901

- Difficulty date: August 20, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 22,588 hours, 6,916 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: A-System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT AT APPROXIMATLY 12000 FEET, AUTOPILOT A WAS ENGAGED AND IMMEDIATLEY BUMPED AND STARTED TO CLIMB AT ABOUT 2000 FPM.  AUTOPILOT WAS DISENGAGED AND SWITCHED TO AUTOPILOT B AND OPERATED NORMALLY.  ACFT GROUNDED.  OPEN
